Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Painful and bleeding sores between legs, done chemo for lymphoma. Cause?

Hello my Mother is having chemotherapy for Lymphoma she was in remission for 12 mths but it has returned she seems so much more ill this time with her chemo she has 3 big sores inbetween her legs that are very painful and have started bleeding , she is putting a cream the chemist prescribed but its not working and she is getting more i just wanted to know if it is because of chemo or something else ?? Any information would be very grateful Thank You
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi there, Bleeding sores between legs after chemotherapy should not be ignored and better to show to hematologist or oncologist who is treating her. Sometimes due to severe bleeding the situation may turn serious as well, So get expert help as soon as possible. Bleeding may be because of low platelets also which may be because of chemotherapy and can endanger life. Take care
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor